# SDR CA051209001

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,263 hours
- Engine: Pwa PT6A41
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 1014301833
- Condition: Cracked
- Location: Emergency Door
- Component: Emergency Door, Beech
- Component part number: 1154301001
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LEVELING OFF AT 19000 FT, CREW HEARD FAINT CRUNCH SOUND WITHIN CABIN.  PAX SITTING AT EMERG EXIT NOTIFIED FLT CREW OF LOUD GUNSHOT TYPE NOISE.  THEN NOTICED OUTER WINDOW PANE FOR EMERG EXIT CRACKED.  CREW PROMPTLY REDUCED THEIR ALT TO 11000 FT AND DIALED CABIN UP TO OBTAIN CABIN PRESS DIFF OF APPROX 1.0 PSI.   SAFELY CONTINUED TO DESTINATION.   RETURN FLT WAS CONDUCTED UNPRESSURIZED.  MX INSPECTED OUTER SURFACE OF WINDOW AND FOUND IT DELAMINATED AND THE CRACK IN A MOON SHAPE FROM TOP TO BOTTOM FACING FWD.  CRACKED PORTION PROTRUDING SLIGHTLY OUTWARDS.  ONCE REMOVED, INNER SURFACE OF WINDOW FOUND TO BE INTACT.  NO DAMAGE FOUND ON OUTER SURFACE OF WINDOW THAT MIGHT INDICATE WHERE CRACK MIGHT HAVE ORIGINATED.
